# SDR MASA20220204103

- Difficulty date: January 25, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,326 hours, 34,453 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: CC670120627
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACKS 2-1 (P/N CC670-12042-7), 2-2 (P/N CC670-12051-11) 2-3 (P/N CC670-12062-7) OF SLAT #2 ON THE LH WING WERE FOUND TO HAVE CORROSION DAMAGE ON THE UPPER AND LOWER FACES. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 51-12-00 PROCEDURES.
